Complutense University Library

Nonexistence of one of the free boundaries in a degenerate equation in filtration theory

Díaz Díaz, Jesús Ildefonso and Kersner, R. (1983) Nonexistence of one of the free boundaries in a degenerate equation in filtration theory. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 296 (12). pp. 505-508. ISSN 0764-4442

View download statistics for this eprint

==>>> Export to other formats

Abstract

We study the qualitative behaviour of solutions of the equation ut−(um)xx+b⋅(uλ)x=0 when it models some evaporation phenomena, λ<1≤m. We show strong differences with respect to the porous media equation; there is no right free boundary. We also study the behaviour of the left free boundary


Item Type:Article
Uncontrolled Keywords:free boundary problems;flows in porous media; filtration; seepage
Subjects:Sciences > Mathematics > Differential equations
ID Code:16435
Deposited On:19 Sep 2012 08:03
Last Modified:08 May 2013 17:12

Repository Staff Only: item control page